# SDR 04FDEA00819

- Difficulty date: April 1, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE SLAT TRACK 16, I/B SUPPORT RIB FOUND CRACK. LT WING LEADING EDGE SLAT TRACK 16, I/B SUPPORT RIB REMOVED AND REPLACED AS PER SRM 51-31-01 VOL II.
